MAUDE Adverse Event Report: ARTHREX INC. IMPLANT SYSTEM, BIO-COMP ACHILLES SPEEDBRIDGE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX INC. IMPLANT SYSTEM, BIO-COMP ACHILLES SPEEDBRIDGE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number AR-8928BC-CP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was received and an evaluation was conducted.The complaint was confirmed.Device history record review revealed nothing relevant to this event.The evaluation revealed that the screw's distal tip was broken-off.Also, the fracture face was bent.This type of event is typically caused by inserting the device coaxial to the pilot hole, use of excessive force and/or improper bone preparation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the swivelock is broken-off.There is a small fragment remaining in the patient.It was not possible to remove the broken fragment.It will remain inside the patient.Ar-8928bccp was used to complete the surgery successfully.There was no harm to the patient.

Brand Name
IMPLANT SYSTEM, BIO-COMP ACHILLES SPEEDBRIDGE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7502471
Report Number1220246-2018-00174
Device Sequence Number210119
Product Code MAI
UDI-Device Identifier00888867049123
UDI-Public00888867049123
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2019
Device Catalogue NumberAR-8928BC-CP
Device Lot Number10141703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;